# SDR 20010208CW010

- Difficulty date: January 9, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N845CA
- Make and model: Beech 1900D
- Aircraft serial: UE388
- Engine: Pwa PT6A11
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 10038100511
- Condition: Broken
- Location: Rt Wing
- Part time: 1,250 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF RT OUTBOARD FWD CAP, CAP FELL APART.  PIN IN LOCKING TAP THAT SECURES CAP BODY TOGETHER IS LOOSE IN TAP AND FELL OUT, ALLOWING CAP TO FALL APART.  REDESIGN  OR MATERIAL CHANGE REQUIRED.
